The asymptotic bias of minimum trace factor analysis, with applications to the greatest lower bound to reliability

Shapiro, Alexander, ten Berge, Jos M. F. . Psychometrika 2000. 65 (3) :413-425

Locate this article in:

Bibtex

@article{CIS-167806,
  Author = {Shapiro, Alexander and ten Berge, Jos M. F.},
  Title = {The asymptotic bias of minimum trace factor analysis, with applications to the greatest lower bound to reliability},
  Journal = {Psychometrika},
  Volume = {65},
  Number = {3},
  Year = {2000},
  Pages = {413--425},
  Keywords = {Asymptotic normality, Large sample theory, semidefinite programming}
}

Similar articles